# SDR UIEA2017071201191

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 425404
- Part serial: 4743
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE APU BATTERY IAW RESULTS STEP 4. REFERENCE EO 6749A003-CS.  REMOVED AND REPLACED THE BATTERY CHARGER IAW EO 6749A003-CS OPS 4062.
